Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Was on depo for 4 years off now for 6 months. i started taking fertilaid to help start my period back but all ive had is some spotting here and there. now im having very sore breast, moody, and severe cramping pains. what is wrong with me?

Answer Question
 
Anonymous

Asked by Anonymous at 10:19 PM on Feb. 4, 2013 in Trying to Conceive

Answers (6)
  • Ask your doctor.


    Your REAL doctor (not Dr. Google).

    jsbenkert

    Answer by jsbenkert at 10:23 PM on Feb. 4, 2013

  • I was on Depo for 5 years. It took a while for my period to go back to normal. And about 1 year off it, I was pregnant. It is normal for your period to be weird after Depo. But Im not sure about the other symptoms you mentioned....I dont remember having anything like that.
    Lobelia

    Answer by Lobelia at 11:54 PM on Feb. 4, 2013

  • You were on Depo for 4 years. Your period is not just going to magically start the first time you miss a shot.
    KristiS11384

    Answer by KristiS11384 at 10:49 AM on Feb. 5, 2013

  • Anyways thanks for the inputs I have made a doctor appointment before my first post but I did try to do some research. The main reason fi posting was to see if anyone else had these problems and to maybe help future people which might be having this pain.
    Anonymous

    Comment by Anonymous (original poster) at 3:45 PM on Feb. 5, 2013

  • The first post was not about not having a period I knew it would take time that's why I started taking fertilaid to help with that, just never had these pains and I thought if it was normal after coming off depo than someone might be able to ease my worry till my doctor appointment.
    Anonymous

    Comment by Anonymous (original poster) at 3:48 PM on Feb. 5, 2013

  • I was only on depo for 6 months and I started my period about 2 weeks after I was suppose to renew my shot. Its been almost a year (Feb 25th) and my periods are all crazy. I started out with my normal pre-pregnancy cycle of 32 days and then a few months later it moved a few days. I was sticking with a 39 day cycle since August. I totally skipped Janruarys period and have yet to see it. Its been 19 days since I was suppose to start. I'm not pregnant (I had a blood test at the doctors). She just said that my cycle is still trying to adjust. So I imagine that yours is too. I've heard some women say that it has taken over a year before they even get a period after stopping depo and then its still all messed up.
    SMG1120

    Answer by SMG1120 at 2:54 PM on Feb. 6, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.